arrow
Volume 28, Issue 2
Complete Hypersurfaces with Constant Scalar Curvature in a Special Kind of Locally Symmetric Manifold

Yingbo Han & Shuxiang Feng

Anal. Theory Appl., 28 (2012), pp. 189-200.

Published online: 2012-06

Export citation
  • Abstract

In this paper, we investigate $n$-dimensional complete and orientable hypersurfaces $M^n$ $(n \geq3)$ with constant normalized scalar curvature in a locally symmetric manifold. Two rigidity theorems are obtained for these hypersurfaces.

  • Keywords

hypersurfaces, scalar curvture, locally symmetric manifold.

  • AMS Subject Headings

53C42, 53A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-189, author = {}, title = {Complete Hypersurfaces with Constant Scalar Curvature in a Special Kind of Locally Symmetric Manifold}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {2}, pages = {189--200}, abstract = {

In this paper, we investigate $n$-dimensional complete and orientable hypersurfaces $M^n$ $(n \geq3)$ with constant normalized scalar curvature in a locally symmetric manifold. Two rigidity theorems are obtained for these hypersurfaces.

}, issn = {1573-8175}, doi = {https://doi.org/10.3969/j.issn.1672-4070.2012.02.009}, url = {http://global-sci.org/intro/article_detail/ata/4555.html} }
TY - JOUR T1 - Complete Hypersurfaces with Constant Scalar Curvature in a Special Kind of Locally Symmetric Manifold JO - Analysis in Theory and Applications VL - 2 SP - 189 EP - 200 PY - 2012 DA - 2012/06 SN - 28 DO - http://doi.org/10.3969/j.issn.1672-4070.2012.02.009 UR - https://global-sci.org/intro/article_detail/ata/4555.html KW - hypersurfaces, scalar curvture, locally symmetric manifold. AB -

In this paper, we investigate $n$-dimensional complete and orientable hypersurfaces $M^n$ $(n \geq3)$ with constant normalized scalar curvature in a locally symmetric manifold. Two rigidity theorems are obtained for these hypersurfaces.

Yingbo Han & Shuxiang Feng. (1970). Complete Hypersurfaces with Constant Scalar Curvature in a Special Kind of Locally Symmetric Manifold. Analysis in Theory and Applications. 28 (2). 189-200. doi:10.3969/j.issn.1672-4070.2012.02.009
Copy to clipboard
The citation has been copied to your clipboard